|AVT & Wellbutrin
Aug 10, 2012
| Response from Dr. Henry
Ritonavir may decrease Wellbutrin levels-increased side effects ahve not been a major problem when using ritonavir/atazanavir with Wellbutrin but there can be individual variation. Should not lower your CD4 count. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Bumps On Penis A Symptom Of Acute HIV Infection?
- Muscle Ache Sign Of Seroconversion
- How Likely Is It To Get AIDS From Sex With A Prostitute?
- Chances Of Getting AIDS From Blowjob From A Prostitute
- Blisters After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Coated Tongue After Giving Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.